MathSciNet Relay Station
MathSciNet bibliographic data
MR1928873 (2003k:53059) 53C38 (53D12)
Tsui, Mao-Pei; Wang, Mu-Tao A Bernstein type result for special Lagrangian submanifolds. Math. Res. Lett. 9 (2002), no. 4, 529–535.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement